# SDR HALA20241011048

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 36,798 hours, 5,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 330-335100-01-1 FOUND 3L SLIDE FAULTING. REMOVED AND REPLACED SLIDE PER AMM 25-62-42-000-801-A01 AND 25-62-42-400-801A OPS CHK GOOD. OK FOR SVC
